Relaxation technique for solving fuzzy linear systems of linear fuzzy real numbers

Younbae Jun

Abstract


The purpose of this paper is to provide an efficient and practical algorithm for solving fuzzy linear systems of linear fuzzy real numbers. Accuracy and efficiency of the method based on relaxation technique are reported in numerical results and compared with the existing fuzzy iterative method. The fuzzy solution sequences of a fuzzy system in the two different methods were visualized and compared in the three-dimensional graphs. Numerical experiments have shown that the new fuzzy method is very efficient and accurate for solving fuzzy linear systems.

Full Text: PDF

Published: 2021-10-29

How to Cite this Article:

Younbae Jun, Relaxation technique for solving fuzzy linear systems of linear fuzzy real numbers, J. Math. Comput. Sci., 11 (2021), 8211-8220

Copyright © 2021 Younbae Jun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS